# SDR UALA2010051201616

- Difficulty date: May 11, 2010
- Submitted: May 13, 2010
- Operation: Air carrier
- Aircraft: N225UA
- Make and model: Boeing 777222
- Aircraft serial: 30554
- Aircraft time: 33,672 hours, 4,139 cycles
- Engine: Pwa PW40903
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Safety Valve
- Part number: 3910032104
- Part serial: 3
- Condition: No Test
- Location: Nlg
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

NLG DOOR UNSAFE LIGHT DOES NOT COME ON WHEN PUSHING AND HOLDING THE PRESS TO TEST BUTTON.  FOUND GEAR UNSAFE LIGHTS CB TRIPPED.  RESET BUT TRIPPED AGAIN.  ISOLATED PROBLEM TO NOSE GEAR DOOR RELEASE AND SAFETY VALVE.  CONNECTOR AT NOSE GEAR DOOR RELEASE -SAFETY VALVE IS RECONNECTED FOR PROTECTION AND CB P31 0 J4- LG DOOR CLOSE GROUND ACCESS IND - IS IN POPPED STATE.  REPLACED NLG DOOR RELEASE - SAFETY VALVE MODULE.  CHECKS GOOD.
